NOTE: Banner images should be placed in this first content block and should be at least 720px wide.


Hui Li

Dr. Hui Li

Email:msvu.ca

Phone: 902-457-6518

Office: EVAR 359

EDUCATION

Ph.D. Mathematics, North Carolina State University, USA, 1989.

B.Sc. Applied Mathematics, Huazhong University, China, 1982.

EMPLOYMENT HISTORY

1990 – present:        

Full time faculty, Department of Mathematics and Computer Studies at

Mount Saint Vincent University

Current Rank: Full Professor.


COURSES TAUGHT AT MOUNT SAINT VINCENT UNIVERSITY

Introduction to Differential Equations, Introduction To Complex Analysis, Introduction To Real Analysis I and II, Introduction to Abstract Algebra I and II, Linear Algebra I and II, Intermediate Calculus I and II, Precalculus, Introduction To Probability and Statistics I and II,  and Introduction To Programming With C++.

RESEARCH INTEREST   

Stochastic Modelling, Queueing TheoryandMulti-dimensional Markov Chains.

Some of Recent Publications

1.      Li, H. and Zhao, Y.Q. (2016), “A Kernel Method for Exact Tail Asymptotics Random Walks in the Quarter Plane”, submitted.

 

2.      Wenzhe Ye, Hui Li, and Y.Q. Zhao (2015):  “The Tail Behavior of a Longest-Queue-Served-First Queueing System: A Random Walk in the Half Plane”, Stochastic Models, DOI: 10.1080/15326349.2015.1039897

 

3.      Li, H., Tavakoli, J and Zhao, Y. Q. (2013), “Exact Tail Asymptotics for Random Walks in the Quarter Plane – Singular Cases”, Queueing Systems, DOI: 10.1007/s11134-012-9321-y.

 

4.      Li, H. and Zhao, Y.Q. (2012), “Exact Tail Asymptotics in a Generalized Two-

Parallel-Server Queuing System – A Kernel Approach”, Queueing Systems, DOI: 10.1007/s11134-011-9227-z.

 

5.      Li, H. and Zhao, Y.Q. (2011), “Exact Tail Asymptotics in a Priority Queue – Characterizations of the Non-Preemptive Model”, Queueing Systems, DOI:

10.1007/s11134-011-9252-z.

 

6.      Li, H. and Zhao, Y. Q. (2009), “Exact Tail Asymptotics in a Priority Queue – Characterizations of the Preemptive Model”, Queueing Systems, 63, 355-381, 2009Q.M.

 

7.      HE, Li, H., and Zhao, Y. Q. (2009), “Light–Tailed Behavior in QBD Processes with Countably Many Phases”, Stochastic Models, 25:50-75, 2009.

 

  1. Li, H., Miyazawa, M., and Zhao, Y. Q. (2007), “Geometric Decay in a QBD Process with Countable Background States and Its Application to Shortest Queues”, Stochastic Models, 23: 413-483, 2007.

 

  1. Li, H and Liu, L. M. (2006), “Production Control in a Two-Stage System”, European Journal of Operational Research 174 (2006) 887-904, 2006.

 

  1. Li, H. and Zhao, Y. Q (2005), “A Retrial Queue with a Constant Retrial Rate, Server Break Downs and Impatient Customers”, Stochastic Models 21 (2-3), 531-550, 2005.